Google+ Followers

Thursday, 24 October 2013

Steroid Abused made Female bodybuilder Candice Armstrong's grow Penis and Facial hair


This story sounds like a nightmare, and is not going to help the cause of getting more women to lift weights, but Candice Armstrong's mania with steroids led to a very disturbing result.

The 28-year-old former barmaid found that after using a steriod called Trenbolone for sometimes, the drug slowly started to turn her into a man, causing her to grow facial hair and a tiny penis.

She started her get-fit journey by taking pole dancing lessons, then began working out in the gym and became obsessed with making her arms bigger. She bought the steroids Online.

According to Daily Mail here is what Candice said “I was getting a bit of facial hair, belly hair and my voice got deeper. My ­periods stopped. But I just blocked out a lot of it. I shaved and tried to cover things up. It was gradual so it wasn’t so much of a shock.”

She added: “I used to get a lot of attention from men. Now very few people find me attractive. But I can’t say I miss sex. I have no sex drive and I’m more insecure than ever.

Candice will be featuring in a special documentary fronted by Jodie Marsh that focuses on steroid abuse.

Since her transformation, Candice has spent £1000 on steroids and has often been asked to leave the ladies toilet in public place and nightclubs. In addition to making her more insecure, she is also worried that she will never end up meeting anyone, and in any case, the steroids have drastically affected her sex drive.

The most shocking aspect of the story however, is the growth of a tiny penis.

Huffingpost

 

 

1 comment:

  1. I've just downloaded iStripper, and now I can watch the sexiest virtual strippers stripping on my taskbar.

    ReplyDelete